RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 657–665 (Mi mz8358)  

This article is cited in 2 scientific papers (total in 2 papers)

Exact order of approximation to almost all points of a parabola

V. I. Bernik

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (568 kB)

English version:
Mathematical Notes, 1979, 26:5, 821–826

Bibliographic databases:

UDC: 511
Received: 06.03.1976

Citation: V. I. Bernik, “Exact order of approximation to almost all points of a parabola”, Mat. Zametki, 26:5 (1979), 657–665; Math. Notes, 26:5 (1979), 821–826

Citation in format AMSBIB
\Bibitem{Ber79}
\by V.~I.~Bernik
\paper Exact order of approximation to almost all points of a~parabola
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 657--665
\mathnet{http://mi.mathnet.ru/mz8358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555016}
\zmath{https://zbmath.org/?q=an:0415.10047}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 821--826
\crossref{https://doi.org/10.1007/BF01159189}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000001}


Linking options:
  • http://mi.mathnet.ru/eng/mz8358
  • http://mi.mathnet.ru/eng/mz/v26/i5/p657

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Beresnevich, V. I. Bernik, D. Ya. Kleinbock, G. A. Margulis, “Metric Diophantine Approximation: The Khintchine–Groshev Theorem for Nondegenerate Manifolds”, Mosc. Math. J., 2:2 (2002), 203–225  mathnet  crossref  mathscinet  zmath
    2. N. V. Budarina, “Regulyarnye i povsemestnye sistemy dlya sovmestnykh diofantovykh priblizhenii”, Chebyshevskii sb., 12:4 (2011), 43–74  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020